Top answers from doctors based on your search:
Disclaimer

effexor sweat

A 60-year-old male asked:
Dr. Bernard Seif
40 years experience Clinical Psychology
Gen Anx Disorder: Please consult your doctor about your medications and side-effects. More to my point, please consider behavioral interventions for your GAD such as c ... Read More
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month
A 32-year-old female asked:
Dr. Antoanella Calame
19 years experience Dermatology
Yes: Yes that can be a side effect when taking effexor (venlafaxine).
1
1 thank
Dr. Edward Kuhnley
45 years experience Child Psychiatry
Sweating/diaphoresis: may affect up to 22% of patients who take antidepressants. Options include stopping, decreasing, or changing antidepressants. If your medication is ef ... Read More
1
1 thank
A 38-year-old female asked:
Dr. Carlos Barrios
23 years experience Child Psychiatry
Could be: Unfortunately not uncommon for effexor (venlafaxine) and other norepinephrine increasing antidepressants (eg cymbalta, less so Wellbutrin) to increase ... Read More
1
1 thank
A 60-year-old male asked:
Dr. Bert Liang
Specializes in Neurology
Couple of options: While changing medications is an options, either laser therapy or botulinum toxin injections can treat the excessive sweating. Suggest you see your p ... Read More
1
1 thank
A 46-year-old male asked:
Dr. Qusai Bharmal
19 years experience Geriatric Psychiatry
Effexor: Venlafaxine is somewhat notorious for increasing anxiety at start of treatment. I have noticed from experience that it tends to calm down in over a we ... Read More
A 25-year-old female asked:
Dr. Alan Ali
Dr. Alan Ali answered
32 years experience Psychiatry
Effexor-XR: Being a Serotonin & Norepinephrine reuptake inhibitor, yes it can cause such effects. Talk to your doctor about possible dose adjustment or antido ... Read More
A 25-year-old female asked:
Dr. Lacresha Hall
22 years experience Psychiatry
Side effects: It appears that your medication combination is decreasing the amount of Effexor (venlafaxine) in your blood stream making it look like you are experie ... Read More
1
1 thank
A 40-year-old female asked:
Dr. Imad Khreim
39 years experience Psychiatry
Anxiety treatable: Anxiety is very treatable and people can enjoy a normal life. It is a process where an anxiety "regulator/antidepressant" is used to achieve that.. do ... Read More
3
3 thanks
A 26-year-old male asked:
Dr. Heidi Fowler
25 years experience Psychiatry
This can occur: With effexor (venlafaxine). Please advise your prescribing provider promptly of your palpitations.
1
1 thank
A 50-year-old member asked:
Dr. Shariq Refai
13 years experience Psychiatry
Common: commonly can cause discontinuation syndrome. best to come off of it slowly. discuss this option with your physician as stopping it abruptly can lead t ... Read More
1
1 comment

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month

People also searched for:

Connect by text or video with a U.S. board-certified doctor now — wait time is less than 1 minute!
24/7 visits
$15 per month